Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Took medicine overdose and fell ill. Should I continue with regular doses?

My husband took 2 doses instead of one at one time and got very ill. He is better now. When should I continue the next dose40 mg, he also took Pot Chloride 10MEQ 2 doses. The last time he took the overdose was Friday morning. He threw up all day yesterday, slept today and is better. Should he take it tomorrow, his regular doses? His legs and feet are still swollen.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You have not mentioned what medication your husband took an extra dose of (you have only mentioned "40mg", but have not specified the name of the medication).

However, since you say that he had severe vomiting following the overdose and that his feet are still swollen, it appears that he is having significant adverse effects due to the overdose. So, I would advise you to seek urgent medical help. He will need a proper medical evaluation before deciding when or at what dose to re-start the medication.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor